MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76CM) APPX 6.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76CM) APPX 6.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3528
Medical Device Problem Codes Separation Problem (4043); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Event or Problem Description
Event occurred regarding a 30" (76cm) appx 6.3 ml, 20 drop admin set w/integrated chemolock¿ port drip chamber, 0.2 micron filter, chemolock¿ w/red cap, hanger where the reporter stated that "an iv pump was running patient¿s chemo, and epoch (doxorubicin, etoposide, & vincristine) was beeping with "air in line" message.Csl went into room to check and found air bubble in secondary tubing past the filter.Csl connected the blue chemo port locks together in order to cycle out the air bubble.When csl reached up to disconnect the chemo port locks on the secondary iv tubing, the entire secondary tubing set fell out of the chemo bag where it was spiked." the 3/4 full bag of epoch was drained from bag hanging on top of iv pole.They also reported earlier event where iv pump showed "air in line" error multiple times requiring frequent untwisting and opening iv pump lever in order to resolve air bubble.There was patient involvement, no patient harm and unknown delay in critical therapy reported.
 
Additional Manufacturer Narrative
A photo was returned showing a part of the filter of the cl3528.No defects or anomalies noted.The reported complaint could not be confirmed.Without the return of the used sample a comprehensive failure investigation cannot be performed.The device history review (dhr) was reviewed and no nonconformities were found that would have led to the reported complaint.

Brand Name
30" (76CM) APPX 6.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK¿ PORT DRIP CHA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22883553
Report Number9617594-2025-01734
Device Sequence Number13171917
Product Code ONB
UDI-Device Identifier00887709057043
UDI-Public(01)00887709057043(17)290801(10)14120421
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3528
Device Lot Number14120421
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOXORUBICIN, MFR UNKNOWN; ETOPOSIDE - MFR UNKNOWN; VINCRISTINE, MFR UNKNOWN
Patient SexUnknown